# SDR QXEA200800706

- Difficulty date: July 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,859 hours, 18,051 cycles
- Engine: Pwc PW150A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BOI-FLIGHT 2344 (LAX-SUN).  DIVERTED TO BOI FOR THE NR 1 ENGINE ITT DISPLAY INOP, SHOWING ONLY DASHES.  MAINTENANCE FOUND CODE 805 ON A AND B CHANNELS.  FOUND ITT TRIM CONNECTORS LOOSE, TIGHTENED CONNECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
